# SDR DXTA200702563

- Difficulty date: October 23, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N132QS
- Make and model: Beech 400A
- Aircraft serial: RK427
- Aircraft time: 1,208 hours, 1,118 cycles
- Engine: Pwa JT15D5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transducer
- Part number: APTE233A1750300
- Part serial: 706416129
- Condition: Inoperative
- Location: Te Flaps
- Part time: 1,208 hours, 1,118 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AFTER FLAP RETRACTION, ACCELERATING THROUGH 160 KIS, (RDR BST FAIL) YELLOW CAUTION LIGHT ILLUMINATED ALONG WITH DISENGAGEMENT OF THE YAW DAMPER. REMOVED NR 1 ENGINE TRANSDUCER PN APTE233A-1750300A SN 7064-16-116, 7064-16-129 AND NR 2 ENGINE TRANSDUCER S/N 7133-9-539 AND 6932-10-33. INSTALLED NEW TRANSDUCER'S ON NR 1 ENGINE S/N 7133-9-549 AND 7111-15-64 AND NR 2 ENGINE SN 7180-5-332 AND 7133-9-532.  SYSTEM OP'S CHECKS GOOD. ALL WORK PERFORMED IAW MM CHP 27-21.
